Alert archive / Alabama / Flash Flood Warnings in 2004

Flash Flood Warning 64, NWS Huntsville, AL

November 24, 2004DeKalb County, Alabama

NWS Huntsville, AL issued this flash flood warning at Nov 24, 2004, 3:38 AM CST for DeKalb County, Alabama. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 24, 2004, 3:38 AM CST (09:38 UTC)
Expired
Nov 24, 2004, 8:30 AM CST
In force
5 hr
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County DeKalb County, AL

The radar

The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2004-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2004-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
748 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHUN 240938
FFWHUN
ALC049-241430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
338 AM CST WED NOV 24 2004

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DEKALB COUNTY IN NORTHEAST ALABAMA

* UNTIL 830 AM CST

* AT 338 AM CST...FLASH FLOODING WAS REPORTED IN THE COLLINSVILLE 
AREA NEAR THE INTERSECTION OF HIGHWAYS 11 AND 68. LAW ENFORCEMENT 
OFFICIALS CONFIRMED 4 TO 5 INCHES OF COVERING THE ROAD.

ANOTHER 1/4 TO 1/2 INCH OF RAIN IS LIKELY OVER THE SAME AREA THROUGH 
5 AM...WHICH WILL CAUSE THE FLASH FLOODING THREAT TO CONTINUE. 

* SOME LOCATIONS AFFECTED INCLUDE...
  COLLINSVILLE AND CROSSVILLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. AS LITTLE AS SIX INCHES OF WATER MAY CAUSE YOU TO LOSE 
CONTROL OF YOUR VEHICLE. VEHICLES CAUGHT IN RISING WATER SHOULD BE 
ABANDONED.

LAT...LON 3440 8572 3402 8572 3401 8619 3422 8611
      3438 8592

$$

SCHAUB
3 follow-up statements
000 
WGUS74 KHUN 241019
FFSHUN
ALC049-241430-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
415 AM CST WED NOV 24 2004

...A FLASH FLOOD WARNING CONTINUES FOR DEKALB COUNTY UNTIL 830 AM
CST...

AT 415 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
OCCASIONAL MODERATE TO HEAVY RAINFALL CONTINUING TO MOVE ACROSS THE 
WARNED AREA.  

AT 408 AM CST...LOCAL LAW ENFORCEMENT REPORTED WIDESPREAD FLOODING 
ALONG HIGHWAYS 11 AND 16 IN THE COLLINSVILLE AREA.

MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.

A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM THIS EVENING.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3439 8606 3424 8595 3456 8557 3469 8567

$$
000 
WGUS74 KHUN 241211
FFSHUN
ALC049-241430-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
610 AM CST WED NOV 24 2004

AT 610 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE OVER DEKALB COUNTY.
THIS WILL RESULT IN ANOTHER 1/2 TO 1 INCH OF RAIN THROUGH 830 AM. 
THEREFORE...THE FLASH FLOOD WARNING CONTINUES FOR THE AREA EAST OF
A LINE FROM FORT PAYNE TO CROSSVILLE UNTIL THAT TIME.

SOME LOCATIONS AFFECTED THROUGH 830 AM CST INCLUDE...
COLLINSVILLE...CROSSVILLE AND FORT PAYNE...AND SURROUNDING AREAS.

LOCAL LAW ENFORCEMENT AND EMA OFFICIALS REPORTED 4 TO 5 INCHES OF 
WATER ON ROADS AT THE INTERSECTION OF HIGHWAYS 11 AND 68 AT 338 AM. 
ALSO...A BRIDGE WAS WASHED OUT AT 354 AM IN THE ADAMSBURG AREA...
A FEW MILES SOUTHEAST OF FORT PAYNE.

MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR 
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH 
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES 
THAT STALL OR BEGIN TO FLOAT.

A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM TODAY.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3453 8554 3420 8583 3425 8609 3453 8576

$$

SCHAUB
000 
WGUS74 KHUN 241359
FFSHUN
ALC049-241430-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
755 AM CST WED NOV 24 2004

...THE FLASH FLOOD WARING FOR DEKALB COUNTY WILL EXPIRE AT 830 AM...

AT 755 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
LIGHT RAINFALL WAS ENDING ACROSS DEKALB COUNTY...AND THE FLASH FLOOD 
THREAT WAS DIMINISHING.

RECENT REPORTS FROM DEKALB COUNTY OFFICIALS INDICATE THAT CONDITIONS 
HAVE NOT WORSENED SINCE 4 AM...WHEN WATER WAS REPORTED OVER ROADS IN 
THE COLLINSVILLE AREA.

SOME MINOR FLOODING MAY CONTINUE...BUT THE SERIOUS THREAT OF 
FLOODING IS ENDING. THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE AT 830 AM.

INTERESTS EAST OF A LINE FROM FORT PAYNE TO CROSSVILLE CAN EXPECT 
NUISANCE FLOODING SUCH AS PONDING OF WATER ON ROADS TO CONTINUE 
THROUGH MUCH OF THIS MORNING.

A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM TODAY.

LAT...LON 3459 8556 3451 8553 3438 8562 3425 8586
      3423 8609 3459 8572

$$

SCHAUB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Nov 24, 2:45 AM CST, 53 minutes earlier.

Area forecast discussion, Nov 24, 2:45 AM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
245 AM CST WED NOV 24 2004

.DISCUSSION...
VERY ACTIVE NIGHT CONTINUES THROUGHOUT THE TENN VALLEY AND FOR
INTERESTS UPSTREAM ACROSS THE LOWER MS VALLEY.  PERIODS OF MDT/HVY
RAINFALL AND EMBEDDED THUNDER CONTINUE OVER MUCH OF THE FORECAST
AREA...AIDED BY TREMENDOUS MOISTURE TRANSPORT WITHIN A STRENGTHENING
LOW LEVEL SWERLY JET AND FOCUSED ALONG/NORTH OF A QUASI-STATIONARY
FRONTAL BOUNDARY DRAPED ACROSS NORTH-CENTRAL AL.  UPSTREAM...STRONG
UPPER TROUGH CONTINUES TO EJECT NEWRD ACROSS THE SOUTHERN PLAINS...
WITH A RAPIDLY DEEPENING SFC LOW LIFTING NEWRD THROUGH ARKANSAS.
PRE-FRONTAL SQUALL LINE AHEAD OF THE MAIN SYSTEM CURRENTLY
ACCELERATING EWRD TOWARD WESTERN MS...WITH ADDITIONAL MDT/HVY
RAINFALL CONTAINING ISLTD SUPERCELLS NOW TRACKING THROUGH EAST-
CENTRAL MS.

SHORT TERM (TODAY THROUGH FRIDAY)...
UPPER LOW WILL CONTINUE PUSHING NEWRD AND INTO MID MS VALLEY
TODAY...DRAGGING A STRONG COLD FRONT TOWARD THE TN VALLEY BY
TONIGHT.  IN THE NEAR TERM...HEAVY RAIN WILL LIKELY BE THE PRIMARY
ISSUE AS WE SEE PERIODS OF HEAVIER CONVECTIVE PCPN PERSIST THROUGH
AT LEAST THE MORNING HOURS...SUPPORTED BY H85 THETA-E RIDGE AXIS AND
FRONTAL BOUNDARY DRAPED OVER THE AREA...INCREASING DEEP LAYERED
SWERLY FLOW...AND STRONG MOISTURE CONVERGENCE/LIFT AHEAD OF THE
PRE-FRONTAL TROUGH.  ONGOING FLOOD WATCH WILL CONTINUE THROUGH
TODAY.  IN ADDITION...THIS STRONGLY FORCED/HIGHLY SHEARED
ENVIRONMENT WILL ALSO REMAIN CONDUCIVE FOR POSSIBLE LEWPS/BOWING
SEGMENTS...AND ISOLATED EMBEDDED SUPERCELLS...WITHIN THE MAIN
MOISTURE/SQUALL LINE AXIS THROUGH THE MORNING HOURS.

RAIN CHANCES GREATLY DIMINISH FROM WEST TO EAST BY THIS AFTERNOON AS
THE BULK OF THE MOISTURE AND MORE FAVORABLE DYNAMICS SHIFTS NORTH
AND EAST OF THE AREA.  COLD FRONT NOT EXPECTED TO ARRIVE UNTIL
TONIGHT...SO SHOULD SEE SOME DECENT TEMPERATURE RECOVERY (HIGHS ARND
70 WEST OF HSV) BY THE AFTERNOON WITH A STRONG SWERLY LOW LEVEL
GRADIENT AND PERHAPS SOME PARTIAL CLEARING AS A DRY SLOT MOVES IN.
ETA CONTINUES TO HINT AT A NARROW AXIS OF HIGHER INSTABILITY JUST
AHEAD OF THE ACTUAL COLD FRONTAL PASSAGE DURING THE AFTERNOON...SO
WONT RULE OUT A WEAKER BAND OF PCPN REDEVELOPING DURING THE
AFTN.

COLD FRONT FINALLY MOVES THROUGH TONIGHT...WITH STRONG CAA
COMMENCING LATE AS THE GRADIENT BECOMES NWERLY.  SLIGHT CHANCE
POPS STILL WARRANTED TONIGHT AS WRAPAROUND MOISTURE ASSOCIATED WITH
THE APPROACHING UPPER TROUGH AXIS MOVES BACK IN.  THANKSGIVING
CONTINUES TO LOOK QUITE COOL...AS STRONG COLD/DRY AIR ADVECTION
PERSISTS AND RESIDUAL LOWER CLOUDINESS LINGERS THROUGH A GOOD
PORTION OF THE DAY.  LOOKING AT AFTERNOON HIGHS ONLY REACHING THE
MID/UPPER 40S.  HIGH PRESSURE BUILDS OVER THE AREA BY THURSDAY
NIGHT.  WITH THE LIKELIHOOD OF CLR SKIES AND A DIMINISHING
GRADIENT...COULD FINALLY SEE THE FIRST GOOD FREEZE BY FRIDAY
MORNING.  RETURN FLOW ON THE BACKSIDE OF THE DEPARTING HIGH WILL
ALLOW THE AIRMASS TO BEGIN MODERATING BY FRIDAY.

LONG TERM (SATURDAY THROUGH TUESDAY)...
FAST MOVING S/WV TROUGH WILL SHEAR EWRD AND TOWARD THE AREA BY
SATURDAY.  THIS WILL BRING A CHANCE OF RAIN FROM SATURDAY INTO
EARLY SATURDAY NIGHT AS UVM/CONVERGENCE INCREASES ALONG THE
ATTENDANT SFC COLD FRONT.  DRY WEATHER WITH NEAR SEASONABLE
TEMPERATURES EXPECTED FOR SUNDAY INTO MONDAY AS HIGH PRESSURE SLIDES
BY TO THE NORTH.  EXTENDED GUIDANCE FAIRLY CONSISTENT IN SHOWING THE
NEXT STRONGER SYSTEM ORGANIZING ACROSS THE PLAINS ON TUESDAY...WITH
OVERRUNNING PCPN POSSIBLE AS EARLY AS MONDAY NGT.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    68  40  46  31 / 100  20  10   0
SHOALS        69  40  46  30 / 100  20  10   0
CULLMAN       69  41  47  31 / 100  20  10   0
FAYETTEVILLE  68  40  45  30 / 100  20  10   0
FT PAYNE      67  43  44  28 / 100  20  10   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH 6 PM WEDNESDAY ALZ001>010-016.
TN...FLOOD WATCH THROUGH 6 PM WEDNESDAY TNZ076-096-097.

&&

MR/10
Hazardous weather outlook, Nov 24, 1:30 AM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
130 AM CST WED NOV 24 2004

ALZ001>010-016-TNZ076-096-097-241100-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
130 AM CST WED NOV 24 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(OVERNIGHT)...

THUNDERSTORMS WILL CONTINUE ACROSS THE TENNESSEE VALLEY AS THEY PUSH
EAST FROM MISSISSIPPI.  THE BIGGEST THREAT WITH THESE STORMS WILL BE
HEAVY RAINFALL.  THIS WILL LIKELY AGGRAVATE ANY FLOODING THAT WAS
EXPERIENCED EARLIER...THUS A FLOOD WATCH REMAINS IN EFFECT ACROSS
THE AREA.  THE THREAT FOR FLASH FLOODING...IN ADDITION TO RISING
STREAMS AND RIVERS...WILL INCREASE THROUGH THE MORNING HOURS.

AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVES INTO THE
MISSISSIPPI VALLEY...A SECONDARY LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL REORGANIZE AND MOVE EAST INTO THE AREA.  ALTHOUGH
MOST OF THE STORMS WILL REMAIN SOUTH OF THE TENNESSEE VALLEY...ANY
STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING
STRAIGHT LINE WINDS. HOWEVER...ISOLATED TORNADOES STILL CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY)..

THE LINE OF THUNDERSTORMS WILL CONTINUE EAST THROUGH THE MORNING
AND EARLY AFTERNOON HOURS...AFFECTING THE AREA EAST OF I-65 BY MIDDAY
WEDNESDAY. THE THREAT FOR DAMAGING WINDS AND HEAVY RAINFALL WILL
CONTINUE UNTIL THE LINE CLEARS THE AREA...WHICH IS EXPECTED BY LATE
AFTERNOON.  ONCE AGAIN ISOLATED TORNADOES MAY REMAIN POSSIBLE
THROUGH THE MORNING HOURS...ALTHOUGH THE MORE SIGNIFICANT THREAT
WILL REMAIN TO THE SOUTH.

CONSIDERABLY COOLER AIR WILL RUSH IN LATE WEDNESDAY AS A COLD FRONT
SWINGS THROUGH.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
STILL BE NEEDED THROUGH TOMORROW MORNING.

PB

In the hours before

Local storm report, Nov 23, 11:51 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1151 PM CST TUE NOV 23 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     LACON                   34.33N 86.90W
11/23/2004                   MORGAN             AL   EMERGENCY MNGR

            ONE TREE REPORTED DOWN ON HWY 31 AT LACON MOUNTAIN

1145 PM     HAIL             LACON                   34.33N 86.90W
11/23/2004  0.25 INCH        MORGAN             AL   AMATEUR RADIO

            SMALL HAIL REPORTED ON HWY 31 AT LACON MOUNTAIN

&&

PNG
Special weather statement, Nov 24, 1:55 AM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
155 AM CST WED NOV 24 2004

ALZ001>010-016-TNZ076-096-097-241000-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
155 AM CST WED NOV 24 2004

TORNADO WATCH NUMBER 891 HAS BEEN CANCELLED FOR MUCH OF NORTHERN
ALABAMA AND SOUTHERN MIDDLE TENNESSEE.

IN ALABAMA...THE TORNADO WATCH IS NO LONGER IN EFFECT FOR
LAUDERDALE...COLBERT...LIMESTONE...CULLMAN...FRANKLIN...MORGAN
...MADISON...JACKSON...AND MARSHALL COUNTIES.

IN TENNESSEE...THE TORNADO WATCH IS NO LONGER IN EFFECT FOR
LINCOLN...MOORE AND FRANKLIN COUNTIES.

THE TORNADO WATCH REMAINS IN EFFECT FOR DE KALB COUNTY IN ALABAMA
UNTIL 4 AM.

A FLOOD WATCH IS IN EFFECT FOR ALL AREAS THROUGH 6 PM WEDNESDAY.

WEAK TO MODERATE RAIN WITH OCCASIONAL THUNDERSTORMS ARE POSSIBLE
THROUGH 4 AM.  ALTHOUGH THE IMMEDIATE THREAT OF SEVERE WEATHER
HAS DIMINISHED...SEVERAL CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS
IN CENTRAL AND SOUTHERN MISSISSIPPI MAY REACH NORTH ALABAMA AND
SOUTHERN MIDDLE TENNESSEE AFTER 5 AM...POSSIBLY LASTING THROUGH MID
TO LATE WEDNESDAY MORNING.

KULA
Special weather statement, Nov 24, 2:39 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
239 AM CST WED NOV 24 2004

ALZ010-241000-
DE KALB-
239 AM CST WED NOV 24 2004

...TORNADO WATCH NUMBER 891 HAS BEEN CANCELED FOR DEKALB COUNTY
IN NORTHEAST ALABAMA...

SEVERE THUNDERSTORM ACTIVITY HAS MOVED EAST AND SOUTH OF DEKALB
COUNTY...THEREFORE THE TORNADO WATCH HAS BEEN CANCELED.

LIGHT TO MODERATE RAIN WITH A FEW THUNDERSTORMS WILL CONTINUE
THROUGH THE PREDAWN HOURS. ALTHOUGH THE IMMEDIATE THREAT OF SEVERE
WEATHER HAS DIMINISHED...SEVERAL CLUSTERS OF STRONG TO SEVERE
THUNDERSTORMS IN CENTRAL AND SOUTHERN MISSISSIPPI MAY REACH NORTH
ALABAMA AND SOUTHERN MIDDLE TENNESSEE AFTER 5 AM...POSSIBLY LASTING
THROUGH MID TO LATE WEDNESDAY MORNING.

A FLOOD WATCH IS IN EFFECT FOR ALL AREAS THROUGH 6 PM WEDNESDAY.

PLEASE STAY TUNED TO A WEATHER INFORMATION SOURCE FOR UPDATES.

SCHAUB
Local storm report, Nov 24, 3:00 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
300 AM CST WED NOV 24 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     FLASH FLOOD      S FORT PAYNE            34.44N 85.72W
11/24/2004                   DEKALB             AL   EMERGENCY MNGR

            MINOR FLOODING REPORTED AT I-59/HWY 35 INTERSECTION. NOT
            AFFECTING ANY BUILDINGS.

&&

PNG

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 10:05 PM CSTSevere Thunderstorm WarningHUNFranklin25 min
Nov 23, 10:16 PM CSTSevere Thunderstorm WarningHUNColbert29 min
Nov 23, 10:38 PM CSTSevere Thunderstorm WarningHUNLawrence37 min
Nov 24, 12:12 AM CSTFlash Flood WarningHUNFranklin, Lawrence, Morgan6 hr
Nov 24, 1:44 AM CSTSevere Thunderstorm WarningHUNDeKalb46 min

Nearby

Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.